# SDR ASAA12510990

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,695 hours, 4,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2078
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 57,797 hours, 27,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSING APPROXIMATELY 2000FT AFTER TAKEOFF AT ANC THE RIGHT PACK LIGHT ILLUMINATED THE PACK QRH CHECKLIST WAS ACCOMPLISHED THE PACK LIGHT EXTINGUISHED WHEN THE MASTER CAUTION SYSTEM WAS RESET.  PERFORMED BITE CHECK OF BOX FOUND RIGHT TCU FAULT LIGHT ILLUMINATED REF FIM 21 62 TASK 801.  REPLACED RT PACK TEMP CONTROL VALVE. REF MM 21 51 10 000 801 AND 21 51 10 400 801.  BITE TEST TASK 21 61 00 700 806 008.  CONFIRMED NO FAULTS.  AIRCRAFT OK FOR CONTINUED SERVICE.
